Basic set of equations in mesoscale meteorological model associated with local fractional derivative operators involving the cantorian and cantor-type spherical coordinates
Meng Xian-Yong1, 2, 3, Liu Yang1, 2, Gao Yu-Xiao1, Wang Mei1, Liu Zhi-Hui1
COMPUTER MODELLING & NEW TECHNOLOGIES 2014 18(2) 57-62
1 School of Resources and Environment Science, Xinjiang University, Urumqi, 830046, China
2 Key Laboratory of Oasis Ecology Ministry of Education, Xinjiang University, Urumqi, 830046, China
3 Xinjiang Institute of Ecology and Geography, Chinese Academy of Sciences, Urumqi, Xinjiang, 830011, China
Recently, the local fractional calculus theory was applied to process the non-differentiable phenomena in fractal domain. The main object of this paper is to present the basic set of equations in mesoscale meteorological model on the Cantor sets involving local fractional derivative operators and the corresponding cantor-type spherical coordinate equations. It is shown that these equations are efficient and accurate for describing some of atmospheric motion.